Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Fractals cover

Volume 32, Issue 06 (2024)

Review Article
Open Access
COMPLEXITY-BASED ANALYSIS IN BIOMEDICAL IMAGE ANALYSIS: A REVIEW
  • 2430002

https://doi.org/10.1142/S0218348X24300022

Research Articles
No Access
TEMPORAL EVOLUTION OF PERMEABILITY FOR POROUS ROCK DURING MINERAL DISSOLUTION AND PRECIPITATION PROCESS BASED ON FRACTAL THEORY
  • 2450102

https://doi.org/10.1142/S0218348X24501020

Research Articles
Open Access
USING IFS TO REVEAL BIASES IN THE DISTRIBUTION OF PRIME NUMBERS
  • 2450103

https://doi.org/10.1142/S0218348X24501032

Research Articles
No Access
ON THE FRACTAL DIMENSION OF A FRACTAL SURFACE WITH ONE SINGLE UNBOUNDED VARIATION POINT
  • 2450104

https://doi.org/10.1142/S0218348X24501044

Research Articles
No Access
ANALYZING THE OCCURRENCE OF BIFURCATION AND CHAOTIC BEHAVIORS IN MULTI-FRACTIONAL-ORDER STOCHASTIC GINZBURG–LANDAU EQUATIONS
  • 2450105

https://doi.org/10.1142/S0218348X24501056

Research Articles
No Access
NEUTRON POINT KINETICS MODEL WITH A DISTRIBUTED-ORDER FRACTIONAL DERIVATIVE
  • 2450106

https://doi.org/10.1142/S0218348X24501068

Research Articles
No Access
WEIGHTED AVERAGE DISTANCE OF THE SELF-SIMILAR CORAL FRACTAL
  • 2450107

https://doi.org/10.1142/S0218348X2450107X

Research Articles
No Access
KATUGAMPOLA FRACTIONAL PARAMETERIZED INEQUALITIES FOR S-CONVEX FUNCTION IN THE FOURTH SENSE
  • 2450108

https://doi.org/10.1142/S0218348X24501081

Research Articles
No Access
ELUCIDATING THE FRACTAL NATURE OF THE POROSITY OF NANOFIBER MEMBERS IN THE ELECTROSPINNING PROCESS
  • 2450109

https://doi.org/10.1142/S0218348X24501093

Research Articles
No Access
EDGE-HYPER-WIENER INDICES OF SIERPINSKI NETWORKS
  • 2450110

https://doi.org/10.1142/S0218348X2450110X

Research Articles
No Access
TANGENT MEASURES OF NON-HOMOGENEOUS CANTOR SETS SATISFYING THE STRONG SEPARATION CONDITION
  • 2450111

https://doi.org/10.1142/S0218348X24501111

Research Articles
No Access
A GENERAL FRACTAL-BASED MULTI-SCALE QUIN-MEDIUM MODEL FOR GAS TRANSPORT IN DEEP SHALE RESERVOIR
  • 2450112

https://doi.org/10.1142/S0218348X24501123

Research Articles
No Access
ECCENTRIC CONNECTIVITY INDEX AND ECCENTRIC DISTANCE SUM OF VICSEK FRACTAL
  • 2450113

https://doi.org/10.1142/S0218348X24501135

Research Articles
No Access
STUDY ON CHAOS CONTROL OF FRACTIONAL-ORDER UNIFIED CHAOTIC SYSTEM
  • 2450114

https://doi.org/10.1142/S0218348X24501147

Research Articles
No Access
ON NEW SOLUTIONS OF THE NORMALIZED FRACTIONAL DIFFERENTIAL EQUATIONS
  • 2450115

https://doi.org/10.1142/S0218348X24501159

Research Articles
No Access
BIFURCATION AND EXACT TRAVELING WAVE SOLUTIONS OF FRACTIONAL DATE–JIMBO–KASHIWARA–MIWA EQUATION
  • 2450116

https://doi.org/10.1142/S0218348X24501160

Research Articles
No Access
EDGE-HYPER-WIENER INDEX ON LEVEL-3 SIERPINSKI NETWORKS
  • 2450117

https://doi.org/10.1142/S0218348X24501172

Research Articles
No Access
METRIC RESULTS FOR THE EVENTUALLY ALWAYS HITTING POINTS AND LEVEL SETS IN SUBSHIFT WITH SPECIFICATION
  • 2450118

https://doi.org/10.1142/S0218348X24501184

Research Articles
No Access
INVESTIGATION OF FRACTIONAL-ORDERED TUMOR-IMMUNE INTERACTION MODEL VIA FRACTIONAL-ORDER DERIVATIVE
  • 2450119

https://doi.org/10.1142/S0218348X24501196

Research Articles
No Access
A NEW ALGORITHM FOR GENERATING POWER SERIES SOLUTIONS FOR A BROAD CLASS OF FRACTIONAL PDES: APPLICATIONS TO INTERESTING PROBLEMS
  • 2450120

https://doi.org/10.1142/S0218348X24501202

Research Articles
No Access
THE FRACTAL MODIFICATION OF THE ROSENAU–BURGERS EQUATION AND ITS FRACTAL VARIATIONAL PRINCIPLE
  • 2450121

https://doi.org/10.1142/S0218348X24501214

Research Articles
No Access
SOME TOPOLOGICAL PROPERTIES AND APPLICATIONS OF EQUILATERAL SIERPIŃSKI RELATIVES
  • 2450122

https://doi.org/10.1142/S0218348X24501226

Research Articles
No Access
FRACTAL DIFFUSION IN AN ISOTROPOUS MEDIUM
  • 2450123

https://doi.org/10.1142/S0218348X24501238

Research Articles
No Access
A MODELING AND EXPERIMENTAL ANALYSIS OF FRACTAL GEOMETRIC POTENTIAL MEMS IN THE CONTEXT OF THE DEVELOPMENT OF 6G AND BEYOND
  • 2450124

https://doi.org/10.1142/S0218348X2450124X